MAUDE Adverse Event Report: J.M. LONGYEAR MANUFACTURING, LLC VALKYRIE THORACIC FIXATION SYSTEM; PLATE

J.M. LONGYEAR MANUFACTURING, LLC VALKYRIE THORACIC FIXATION SYSTEM; PLATE
Model Number 01-020
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an x-plate fractured around a single screw hole during screw insertion.It was noted that the screws were inserted multiple times, the caddy guide was not used, and screws were inserted free-handed into the construct.The fractured plate was removed, and another plate was implanted.There was no harm to the patient nor was there a significant delay to the procedure.
 
Additional Manufacturer Narrative
A review of the complaint history for the valkyrie product family shows that there have been no prior complaints regarding plate fracturing during surgery.Furthermore, no patient injury was reported, and the surgeon was able to place a new implant.An investigation of the design history record of the affected lot was completed on 7/18/2023 and the device met all specifications.The returned device was recently received.If the results of a physical evaluation change the outputs of the investigation, then a revision to this narrative will be submitted.
 
Additional Manufacturer Narrative
Udi related data quality updates only correct d4 content to match gudid.

Brand Name
VALKYRIE THORACIC FIXATION SYSTEM
Common Device Name
PLATE
Manufacturer (Section D)
J.M. LONGYEAR MANUFACTURING, LLC
512 4th st
gwinn MI 49841
Manufacturer (Section G)
ABLE MEDICAL DEVICES
512 4th st
gwinn MI 49841
Manufacturer Contact
halie gibson
512 4th st
gwinn, MI 49841
MDR Report Key17480350
Report Number3014680795-2023-00004
Device Sequence Number2735291
Product Code HRS
UDI-Device Identifier00810071390531
UDI-Public(01)00810071390531(17)271205(10)105873(11)221205
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K202889
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number01-020
Device Catalogue Number01-020
Device Lot Number105873
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown